Translator Disclaimer
June 2014 Asymptotically optimal discretization of hedging strategies with jumps
Mathieu Rosenbaum, Peter Tankov
Ann. Appl. Probab. 24(3): 1002-1048 (June 2014). DOI: 10.1214/13-AAP940

Abstract

In this work, we consider the hedging error due to discrete trading in models with jumps. Extending an approach developed by Fukasawa [In Stochastic Analysis with Financial Applications (2011) 331–346 Birkhäuser/Springer Basel AG] for continuous processes, we propose a framework enabling us to (asymptotically) optimize the discretization times. More precisely, a discretization rule is said to be optimal if for a given cost function, no strategy has (asymptotically, for large cost) a lower mean square discretization error for a smaller cost. We focus on discretization rules based on hitting times and give explicit expressions for the optimal rules within this class.

Citation

Download Citation

Mathieu Rosenbaum. Peter Tankov. "Asymptotically optimal discretization of hedging strategies with jumps." Ann. Appl. Probab. 24 (3) 1002 - 1048, June 2014. https://doi.org/10.1214/13-AAP940

Information

Published: June 2014
First available in Project Euclid: 23 April 2014

zbMATH: 1302.91178
MathSciNet: MR3199979
Digital Object Identifier: 10.1214/13-AAP940

Subjects:
Primary: 60H05, 91G20

Rights: Copyright © 2014 Institute of Mathematical Statistics

JOURNAL ARTICLE
47 PAGES


SHARE
Vol.24 • No. 3 • June 2014
Back to Top